How long will these abnormal feelings last? I decided to stop the meds after their effectiveness began to wane this past fall. Thank You;
It could take a few weeks and it could also take many months to where you feel the same again. Tramadol is a non controlled substance (Not yet at least) that is sometimes used to help people who are having a hard time with the withdrawals and the after effects of such a drug as Oxycontin. I would talk to your doctor about it. Tramadol can also become addictive if you're not careful. Talk to your doctor and see what he or she would suggest for the mean time while you aren't feeling the best. They may even try a benzodiazepine such as Clonazepam to help which may be beneficial. I hope this information helps. Good luck to you and be safe!
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 30 Sep 2011 • 2 answers
Posted 14 Mar 2012 • 1 answer
Posted 10 Apr 2012 • 1 answer
Posted 13 Jan 2013 • 1 answer